# SDR SWAA2014110533734

- Difficulty date: October 30, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 28,735 hours, 16,709 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 141A8312Y5
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR L ANGLE CORRODED AT BS 312 RBL 65.5.  REPAIRED L ANGLE IAW SRM.
